| Model Number |
02.12.0005L |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Loss of Range of Motion (2032)
| Date of Event |
02/13/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2025 lot 2115100: (b)(4).Items manufactured and released on (b)(6) 2022.Expiration date: 2026-12-15.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Additional component involved and revised: batch review performed on (b)(6) 2025.Gmk-sphere 02.12.E0414fl tibial insert fixed sphere flex size 4/14 mm l e-cross (k202022) lot 2245462: 25 items manufactured and released on 16-02-2023.Expiration date: 2028-01-31.No anomalies found related to the problem.To date, 15 items of the same lot have been sold with no similar reported event during the period of review.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
At about 1 year and 6 months from primary, the patient came in reporting pain and stiffness.The surgeon revised the insert and femur with a sc 17mm liner and a revision femur but no issues were reported with the implants.Surgery was completed successfully.